Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Experiencing migraine headache along with vomiting and nausea. Medication to get relief?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 634 Questions
Hi. Last week for the first time ever I experienced a migraine headache accompanied with vomiting. I was put in the hospital by neurologist. It's a week later the migraine has subsided however the stomach ache continues and I could barely eat. Have not been able to perform daily functions. Drinking a nausea Pepto Bismol, anything to stomach and acid reflux. My doctors are out of town until next week. Help
Posted Sat, 27 Apr 2013 in Headache and Migraines
Answered by Dr. Payman Hajiazim 1 hour later
Hi there, thanks for asking. Nausea in Migraine is controllable with some medication from the class of Dopamine antagonists like metoclopramide. You can ask any doctor to prescribe for you a medication from this class if there is no problem regarding its taking for you. The only possible side effect which is important is that some people may feel rigid muscles in neck or any place after its taking which is a rare side effect. You can ask from emergency or any doctor about it. I wish you a good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor